MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OptiCross? 6 HD; transducer, ultrasonic, diagnostic

BOSTON SCIENTIFIC CORPORATION OptiCross? 6 HD; transducer, ultrasonic, diagnostic
Model Number H74939354090
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter issue occurred.The 70% stenosed target lesion was located in the mildly tortuous and moderately calcified left anterior descending (lad) artery.The left main artery was not calcified.An opticross 6 hd imaging catheter was advanced into the left main artery.Resistance was encountered while advancing toward the lad, possibly due to the left main angulation and the catheter began to separate from the wire.When the device was removed, it was noted that the catheter had begun to separate.The procedure was completed using another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
OptiCross? 6 HD
Common Device Name
transducer, ultrasonic, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50945072
Report Number2124215-2026-51928
Device Sequence Number15836244
Product Code OBJ
UDI-Device Identifier00191506035457
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939354090
Device Catalogue NumberH74939354090
Device Lot Number0039589909
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured06/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown